Alert archive / Illinois / Flash Flood Warnings in 2007
Flash Flood Warning 39, NWS Chicago, IL
NWS Chicago, IL issued this flash flood warning at Jul 18, 2007, 7:17 PM CDT for 4 counties in Illinois. It was in force for 6 hr. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2007, 7:17 PM CDT (00:17 UTC)
- Expired
- Jul 19, 2007, 1:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Chicago, IL
- Area
- Counties, with a storm outline in the text
Counties Boone County, IL, Lake County, IL, McHenry County, IL, Winnebago County, IL
The radar
The Milwaukee radar (KMKX), 74 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 7:52 PM CDT | FLASH FLOOD | Roscoe, IL | EAST ROCK ROAD IN ROSCOE, IL FLOODING STREETS CLOSED |
| Jul 18, 7:55 PM CDT | FLASH FLOOD | Lake Zurich, IL | HEAVY RAIN 1.20 IN 20 MINUTES |
| Jul 18, 7:58 PM CDT | FLASH FLOOD | South Beloit, IL | BLACKHAWK ROAD SHUTDOWN DUE TO STREET FLOODING |
| Jul 18, 8:00 PM CDT | FLASH FLOOD | 1 Se Libertyville, IL | HEAVY RAIN OCCURRED FOR 40 MINUTES FROM 720 PM TO 800 PM. 1.10 INCHES IN THE PAST 40 MINS |
| Jul 18, 8:15 PM CDT | FLASH FLOOD | Loves Park, IL | 1 INCH OF RAIN IN 20 MINUTES FROM 735 PM TO 755 PM. |
| Jul 18, 8:15 PM CDT | FLASH FLOOD | Rockford, IL | 1 INCH OF RAIN FELL FROM 735 PM TO 805 PM. SOUTH SIDE OF ROCKFORD. |
| Jul 18, 8:33 PM CDT | HEAVY RAIN 1.5 | 1 Se Roscoe, IL | 1.5 INCHES OF RAIN PER HOUR |
| Jul 18, 8:40 PM CDT | HEAVY RAIN 2.09 | Woodstock, IL | 2.09 STORM TOTAL. |
| Jul 18, 8:50 PM CDT | HEAVY RAIN 2.4 | Crystal Lake, IL | STORM TOTAL 2.4 INCHES WITH PONDING ON ROADS. |
| Jul 18, 9:32 PM CDT | FLASH FLOOD | Lake Bluff, IL | FLOODING ROUTE 41 AND 176 IN LAKE BLUFF. 2 FEET STANDING WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.3 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3404 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 988 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KLOT 190017
FFWLOT
ILC007-097-111-201-190615-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
717 PM CDT WED JUL 18 2007
THE NATIONAL WEATHER SERVICE IN ROMEOVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BOONE COUNTY IN NORTH CENTRAL ILLINOIS...
WINNEBAGO COUNTY IN NORTH CENTRAL ILLINOIS...
LAKE COUNTY IN NORTHEAST ILLINOIS...
MCHENRY COUNTY IN NORTHEAST ILLINOIS...
* UNTIL 115 AM CDT THURSDAY...
* AT 717 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT
BETWEEN TWO AND TWO AND A HALF INCHES OF RAIN HAS ALREADY
FALLEN ACROSS NORTHERN WINNEBAGO...NORTHERN BOONE AND WESTERN
MCHENRY COUNTIES.
* A LINE OF THUNDERSTORMS CONTINUES TO DEVELOP AND MOVE ACROSS
THE SAME AREA OVER FAR NORTHERN ILLINOIS. SOME AREAS MAY
RECEIVE AS MUCH AS 5 TO 6 INCHES OF RAINFALL THIS EVENING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. FIND AN ALTERNATE ROUTE.
THIS WARNING REPLACES THE URBAN AND SMALL STREAM FLOOD ADVISORY.
LAT...LON 4221 8940 4221 8916 4216 8917 4216 8778
4231 8784 4249 8781 4248 8788 4249 8940
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this flash flood warning went out at Jul 18, 7:00 PM CDT, 17 minutes earlier.
Area forecast discussion, Jul 18, 7:00 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 700 PM CDT WED JUL 18 2007 .DISCUSSION...220PM COMPLEX AND POTENTIALLY POTENT SITN CONTINUING WITH ASSORTED THREATS DURING THE NOCTURAL HRS. LAST NIGHTS RAIN FROM OGLE AND LEE COUNTIES SEWD INTO LASALLE AND LIVINGSTON COUNTIES MAKE THESE AREAS VERY VULNERABLE TO ADDITIONAL RAIN AND SUBSEQUENT FLOODING TNGT AND THURSDAY. UPPER TROUGH WHICH HAS SUPPORTED SEWD MOVING MCS SYSTEMS PAST 2 DAYS WILL BE BUCKLING LATER TONIGHT AND THURSDAY WITH SHORT WAVE PIVOTING SWD FROM MANITOBA THROUGH THE MIDWEST DRAGGING COOLER AIR INTO REGION LATER THURSDAY. SECOND IMPULSE IS MOVING OUT OF THE WESTERN DAKS THIS AFTN AND WILL SLIDE ESE AHEAD OF HIGHER AMPLITUDE DEVELMT. THIS LATTER SYSTEM IS NOW BEGINNING TO INTERACT WITH BAROCLINIC ZONE STRETCHING FROM SE SDAK ACROSS NRN IOWA INTO SRN WISC. VERY MOSIT AIR SOUTH OF THIS BOUNDARY WILL BE THE FUEL FOR TSTMS/MCS EXPECTED TO FORM OVER WRN IOWA OR SW MINN DURING THE LATE AFTN. WHOLE FLOW PATTERN IS NOW MORE E-W SO EXPECT ANY ORGANIZED CONVECTION TO MOVE TWD NRN ILL DURING THE NIGHT. AVAILABLE ACARS SOUNDINGS AND MODEL SOUNDINGS FROM ORD WESTWARD ACROSS IOWA SHOW A CONTINUED VERY DEEP NEARLY ADIABATIC LAPSE RATE IN AN ELEVATED ZONE ABOVE 850MB. POCKETS OF DRY AIR ALSO SEEN IN THESE WHICH SUGGESTS BOTH STRONG BUOYANCY AS WELL AS WIND POTENTIAL. AT THIS POINT EXPECT CONVECTION SHOULD ORGANIZE ALONG THE IOWA/MINN BORDER MORE OR LESS..AND TRACK EAST OR ESE INTO NRN ILLINOIS DURING THE LATE EVENING OR AFTER MIDNIGHT. CANNOT IGNORE SLOW APPROACH OF MAIN CANADIAN FRONT INTO NRN WISC WHICH MAY INITIATE ITS OWN ZONE OF CONVECTION BUT AT THIS POINT THE SHORT WAVE ENHANCED CONVECTION FROM THE WEST IS OF MORE CONCERN. FLOODING...SOUTH AND WESTERN PORTIONS OF CWA SATURATED. DIFFERENCE IN TONIGHTS SITUATION IS A BETTER INFLOW EXPECTED ACROSS IOWA AND NRN MISSOURI. 925MB AND 850MB MODEL WINDS ARE WELL ORGANIZED DURING THE NIGHT WITH UP TO 35KTS SEEN ON THE NAM80. THUS LOW LEVEL FORCING OF MOIST AIR INTO CONVECTIVE CLUSTERS MAY IMPROVE RAIN PRODUCTION. WILL LEAVE FFA AS IS FOR NOW IT BOTH TIME...12Z THUR...AND AREA. PRECIP WILL FADE OFF TO THE SE THUSDAY AFTERNOON. FROM FRIDAY ONWARD ALL GUIDANCE SUGGESTS A LARGE SLOW MOVING ANTICYCLONE WILL PARK OVER THE MIDWEST WITH SLOW MODIFICATION OF TEMPS AFTER SUNDAY. NO READON TO ARGUE AS UPPER AIR PATTERN FEATURES A HIGH AMPLITUDE RIDGE FROM THE PLAINS INTO THE MIDWEST. KML && .AVIATION... 00Z TAFS...AREA OF THUNDERSTORMS DEVELOPING ACROSS FAR NORTHERN IL ACROSS THE PAST HR AND CONINTUING TO EXPAND TO THE SE. HAVE CARRIED TEMPO TS FOR THE FIRST FEW HRS WITH THE EXPECTATION THAT THIS ACTIVITY WOULD BE PUSHING EAST OF THE TERMINALS. BUT DEVELOPMENT CONTINUES ACROSS NW IL/SW WI SO THIS WILL LIKELY NEED TO BE ADJUSTED AS THE EVENING GOES ON. SECOND TEMPO TS WAS FOR THE MAIN LINE OF TS ACROSS IA WHICH...NOW APPEARS LIKE IT WILL PUSH SOUTHEAST...MAINLY SOUTH OF THE TAFS DURING THE LATE EVENING AND EARLY MORNING HRS BUT RAIN WITH EMBEDDED TS STILL LOOKS REASONABLE. PRECIP CHANCES AROUND SUNRISE QUESTIONABLE AND WILL NEED TO BE LOOKED AT WITH NEXT SET OF TAFS. FRONT MOVES THRU THE AREA LATE THURSDAY MORNING SHIFTING WINDS NORTH...THEN SPEEDS INCREASE IN THE AFTERNOON WITH GUSTS 20-25KTS. CMS && .MARINE DISCUSSION... 245 PM CDT A WEAK AND DIFFUSE FRONTAL TROUGH FROM SOUTHERN MINNESOTA...SOUTHEASTWARD ACROSS SOUTHERN LAKE MICHIGAN WILL REMAIN STATIONARY THROUGH THIS EVENING. MEANWHILE...A LOW PRESSURE CENTER OVER NEBRASKA WILL MOVE EASTWARD ACROSS THE UPPER MIDWEST TONIGHT...TO A POSITION NEAR DETROIT BY THURSDAY MORNING. AS THIS LOW MOVES EAST OF THE LAKE TONIGHT...A TRAILING COLD FRONT WILL SURGE SOUTHWARD ACROSS LAKE MICHIGAN...CLEARING THE SOUTH END OF THE LAKE EARLY THURSDAY MORNING. IN THE WAKE OF THIS FRONT...A HIGH PRESSURE CENTER WILL BUILD ACROSS MINNESOTA AND INTO THE WESTERN GREAT LAKES THURSDAY AND FRIDAY. THIS WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT ACROSS SOUTHERN LAKE MICHIGAN FROM THURSDAY AFTERNOON THROUGH FRIDAY DUE TO NORTH WINDS IN EXCESS OF 20 KNOTS AND WAVES IN EXCESS OF 5 FEET THROUGH THE PERIOD. && .LOT WATCHES/WARNINGS/ADVISORIES... IL...FLOOD WATCH UNTIL 12Z THURSDAY FOR OGLE...LEE...LA SALLE... GRUNDY...LIVINGSTON...IROQUOIS AND FORD. IN...FLOOD WATCH UNTIL 12Z THURSDAY FOR BENTON. LM...SMALL CRAFT ADVISORY 15Z THURSDAY THROUGH 03Z SATURDAY. &&
Hazardous weather outlook, Jul 18, 4:00 PM CDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 400 PM CDT WED JUL 18 2007 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 190930- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 400 PM CDT WED JUL 18 2007 THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST ILLINOIS...AND NORTHWEST INDIANA. .DAY ONE...TONIGHT. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS MOST OF NORTHERN ILLINOIS AND A SMALL PORTION OF NORTHWEST INDIANA. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ELSEWHERE. THE MODERATE RISK AREA IS ALONG AND SOUTH OF A LINE FROM ROCKFORD...TO DOWNTOWN CHICAGO...TO PORTAGE INDIANA. ISOLATED THUNDERSTORMS DURING THE LATE AFTERNOON AND EARLY EVENING WILL GIVE WAY TO MORE ORGANIZED STORMS MOVING IN FROM THE WEST TOWARD AND AFTER MIDNIGHT. THESE STORMS MAY EVOLVE INTO A LINEAR CLUSTER CAPABLE OF PRODUCING DAMAGING WINDS AS IT MOVES EAST SOUTHEASTWARD INTO NORTHERN ILLINOIS LATER THIS EVENING. FLOODING... HEAVY RAINFALL RESULTING FROM LAST NIGHTS THUNDERSTORMS HAS CAUSED FLOODING FROM LEE COUNTY ILLINOIS...SOUTHEASTWARD THROUGH THE PONTIAC AREA. OVER 5 INCHES OF RAIN WAS REPORTED THROUGH EARLY THIS MORNING IN THESE AREAS. DUE TO THE POTENTIAL FOR ADDITIONAL THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND TONIGHT...THE FLASH FLOOD WATCH FOR SOUTHERN AND WESTERN PORTIONS OF THE OUTLOOK AREA HAS BEEN EXTENDED UNTIL 7AM THURSDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS WILL LIKELY BE ONGOING SOUTH OF THE KANKAKEE AND ILLINOIS RIVERS THURSDAY MORNING...WITH A CHANCE OF MORNING THUNDERSTORMS NORTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. MEASUREMENTS OF HEAVY RAINFALL OR REPORTS OF FLOODING WOULD BE APPRECIATED. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ740>745-766-190930- WINTHROP HARBOR TO WILMETTE HARBOR IL- WILMETTE HARBOR TO NORTHERLY ISLAND IL- NORTHERLY ISLAND TO CALUMET HARBOR IL- CALUMET HARBOR IL TO GARY IN- GARY INDIANA TO BURNS HARBOR- BURNS HARBOR TO MICHIGAN CITY- LAKE MICHIGAN OPEN WATERS FROM WINTHROP HARBOR IL EASTWARD TO THE MID POINT OF THE LAKE AND SOUTHWARD TO MICHIGAN CITY MI BEYOND 5 NM OFFSHORE- 400 PM CDT WED JUL 18 2007 THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS AND INDIANA WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. THUNDERSTORMS ARE LIKELY TONIGHT. SOME OF THESE STORMS MAY BE SEVERE WITH WIND GUSTS IN EXCESS OF 34 KNOTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HAZARDOUS WINDS AND WAVES FOR SMALL CRAFT ARE EXPECTED TO DEVELOP BY THURSDAY AFTERNOON...AND CONTINUE INTO FRIDAY. NORTH WINDS SUSTAINED AROUND 25 KNOTS WILL LIKELY RESULT IN WAVES IN EXCESS OF 6 FEET AND AN INCREASED THREAT OF RIP CURRENTS ALONG THE INDIANA SHORELINE. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO KL
In the hours before
Local storm report, Jul 18, 4:52 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
452 PM CDT WED JUL 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1207 AM TSTM WND DMG POLO 41.98N 89.58W
07/18/2007 OGLE IL AMATEUR RADIO
3 TO 4 INCH TREE BRANCHES DOWN
1217 AM TSTM WND DMG DIXON 41.85N 89.48W
07/18/2007 LEE IL LAW ENFORCEMENT
TREE DOWN AT 9TH AND HIGHLAND...RADAR TIME ESTIMATED
1245 AM FLASH FLOOD POLO 41.98N 89.58W
07/18/2007 OGLE IL AMATEUR RADIO
DIVISION AND WEST COVEN STREETS FLOODED - 2 INCHES OF
RAIN IN POLO SINCE BEGINNING OF STORM
0126 AM FLOOD 5 E POLO 41.98N 89.48W
07/18/2007 OGLE IL AMATEUR RADIO
PINE CREEK OVER ITS BANKS IN WHITE PINES STATE PARK.
FLOODING IN PARK IS BEGINNING.
0126 AM TSTM WND DMG 5 E POLO 41.98N 89.48W
07/18/2007 OGLE IL AMATEUR RADIO
LARGE TREE BRANCH BLOWN DOWN NEAR THE ENTRANCE OF WHITE
PINES STATE PARK
0130 AM FLOOD DIXON 41.85N 89.48W
07/18/2007 LEE IL LAW ENFORCEMENT
FLOODING OFF OF ROUTE 2 ON THE NORTHEAST SIDE OF DIXON
0130 AM FLASH FLOOD AMBOY 41.72N 89.33W
07/18/2007 LEE IL LAW ENFORCEMENT
WATER COMING UP THROUGH THE STORM DRAINS IN THE
ROADWAYS...PER LEE COUNTY SHERIFFS OFFICE
0355 AM TSTM WND DMG PAXTON 40.46N 88.10W
07/18/2007 FORD IL LAW ENFORCEMENT
LARGE TREE LIMBS BLOWN DOWN.
0700 AM HEAVY RAIN PERU 41.34N 89.13W
07/18/2007 M3.05 INCH LA SALLE IL TRAINED SPOTTER
0700 AM HEAVY RAIN 5 NNE CORNELL 41.06N 88.69W
07/18/2007 M3.40 INCH LIVINGSTON IL TRAINED SPOTTER
0700 AM HEAVY RAIN DIXON 41.85N 89.48W
07/18/2007 M4.36 INCH LEE IL CO-OP OBSERVER
0700 AM HEAVY RAIN 3 NW DIXON 41.88N 89.52W
07/18/2007 M4.08 INCH LEE IL TRAINED SPOTTER
0700 AM HEAVY RAIN POLO 41.98N 89.58W
07/18/2007 M3.85 INCH OGLE IL CO-OP OBSERVER
0700 AM HEAVY RAIN 1 N MENDOTA 41.57N 89.12W
07/18/2007 M3.18 INCH LA SALLE IL TRAINED SPOTTER
0700 AM HEAVY RAIN 1 SE PONTIAC 40.87N 88.63W
07/18/2007 M2.95 INCH LIVINGSTON IL TRAINED SPOTTER
0700 AM HEAVY RAIN 1 E OREGON 42.01N 89.32W
07/18/2007 M2.87 INCH OGLE IL TRAINED SPOTTER
0700 AM HEAVY RAIN DIXON 41.85N 89.48W
07/18/2007 M4.36 INCH LEE IL CO-OP OBSERVER
0700 AM HEAVY RAIN POLO 41.98N 89.58W
07/18/2007 M4.27 INCH OGLE IL TRAINED SPOTTER
0721 AM FLASH FLOOD 3 E PONTIAC 40.88N 88.58W
07/18/2007 LIVINGSTON IL LAW ENFORCEMENT
WATER FLOWING ACROSS IL ROUTE 116
0755 AM FLASH FLOOD 7 NW PONTIAC 40.95N 88.74W
07/18/2007 LIVINGSTON IL EMERGENCY MNGR
WATER COVERING ROADWAYS
0755 AM FLASH FLOOD 5 S PONTIAC 40.80N 88.64W
07/18/2007 LIVINGSTON IL EMERGENCY MNGR
WATER COVERING ROADWAYS
0801 AM HEAVY RAIN 3 S OREGON 41.97N 89.34W
07/18/2007 M5.19 INCH OGLE IL CO-OP OBSERVER
0830 AM HEAVY RAIN 1 ESE STREATOR 41.12N 88.81W
07/18/2007 M2.55 INCH LA SALLE IL TRAINED SPOTTER
PRECIPITATION RECORDED SINCE MIDNIGHT. DRY CREEK BED HAS
RISEN TO 16 INCHES OF FLOWING WATER. COCORAH OBSERVER.
0425 PM FLOOD SAUNEMIN 40.89N 88.41W
07/18/2007 LIVINGSTON IL LAW ENFORCEMENT
ROADS REMAIN FLOODED ON WEST SIDE OF TOWN NEAR CEMETARY.
0425 PM FLOOD PONTIAC 40.88N 88.64W
07/18/2007 LIVINGSTON IL LAW ENFORCEMENT
VEHICLE REMAINS SUBMERGED IN FLOOD WATERS ON NORTHEAST
SIDE OF TOWN.
&&The office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 7:09 PM CDT | Severe Thunderstorm Warning | LOT | Winnebago | 57 min |
| Jul 18, 7:17 PM CDT | Flash Flood Warning | LOT | Boone, Lake, McHenry | 6 hr |
| Jul 18, 7:17 PM CDT | Severe Thunderstorm Warning | LOT | McHenry | 44 min |
| Jul 18, 7:31 PM CDT | River Flood Warning | LOT | LaSalle | 25 hr |
| Jul 18, 7:32 PM CDT | Severe Thunderstorm Warning | LOT | Cook, Kane | 58 min |
| Jul 18, 7:37 PM CDT | Special Marine Warning | LOT | 113 min | |
| Jul 18, 8:28 PM CDT | Severe Thunderstorm Warning | LOT | DuPage, Kane | 47 min |
| Jul 18, 8:45 PM CDT | Severe Thunderstorm Warning | LOT | Cook | 60 min |
| Jul 18, 8:45 PM CDT | Severe Thunderstorm Warning | LOT | Lee, Ogle | 60 min |
| Jul 18, 8:47 PM CDT | Severe Thunderstorm Warning | LOT | DeKalb | 43 min |
| Jul 18, 9:03 PM CDT | Flash Flood Warning | LOT | DeKalb, Lee, Ogle | 6 hr |
| Jul 18, 9:04 PM CDT | Severe Thunderstorm Warning | LOT | Will | 51 min |
| Jul 18, 9:12 PM CDT | Severe Thunderstorm Warning | LOT | DuPage, Kane | 22 min |
| Jul 18, 9:15 PM CDT | Severe Thunderstorm Warning | LOT | Kendall | 82 min |
| Jul 18, 9:24 PM CDT | Special Marine Warning | LOT | 66 min | |
| Jul 18, 9:31 PM CDT | Severe Thunderstorm Warning | LOT | Grundy, Will | 48 min |
| Jul 18, 9:32 PM CDT | Severe Thunderstorm Warning | LOT | DeKalb, LaSalle | 58 min |
| Jul 18, 9:39 PM CDT | Severe Thunderstorm Warning | LOT | Lee | 21 min |
| Jul 18, 9:45 PM CDT | Severe Thunderstorm Warning | LOT | Cook | 25 min |
| Jul 18, 9:50 PM CDT | Flash Flood Warning | LOT | Cook, DuPage, Grundy, Kendall, Will | 6 hr |
| Jul 18, 9:50 PM CDT | Flash Flood Warning | LOT | Cook, DuPage, Grundy, Kane, Kendall, Will | 6 hr |
| Jul 19, 9:06 AM CDT | River Flood Advisory | LOT | DeKalb | 19 hr |
Nearby
Flash Flood Warnings in Illinois, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.